# SDR JJBA20211227035

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 36,766 hours, 23,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN FALLING OFF. RESECURED EMERGENCY EXIT SIGN.

.
